# SDR DALA13036140951

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,743 hours, 45,986 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UT INSPECTION 1 VOID AREA 271 SQ " WAS FOUND ON LT HEATER BLANKET AND IS OUT OF LIMITS IAW CARD 5700-2232, JOB 001-0843, FIG 1, STEP 1(B) (LW) REF (T0 286220) (CARD 21, ZONE 13). LT HEATER BLANKET PANEL WAS REPLACED IAW  AMM 30-80-02, PAGE BLOCK 401.  RII COMPLETED.
